NHE wrote:You may wish to consult with your neurologist. There could be medications that can help with your shooting pains. As far as your question on whether or not you should switch from Avonex to another medication, I can't answer that directly. However, people on interferon-beta sometimes develop neutralizing antibodies against the medication which reduce its effectiveness. This problem is often more prominent with people on Betaseron than with Avonex since Betaseron is produced in bacteria as opposed to a mammalian cell (bacteria don't glycosylate proteins, attach sugar groups, while mammalian cells do and interferon beta is a normally glycosylated protein so an unglycosylated version would be more antigenic). None-the-less, if you feel that your current medication is not being as effective as it once was, then you may want to consult with your doctor about being tested for neutralizing antibodies.
Xenova wrote:I would also ask to be tested for neutralizing anti-bodies.
Users browsing this forum: No registered users